# SDR 9801791156

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- Engine: Pwa JT9D20J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Out Of Adjust
- Location: Nr 3 Tr Unit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AT APPROXIMATELY 60 KNOTS, THE NR 3 ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE THRUST REVERSER AND ADJUSTED A LOCK ACTUATOR.  THE OPERATIONAL CHECK OF THE THRUST REVERSER WAS NORMAL AND THE AIRCRAFT RETURNED TO SERVICE.
